Drug interactions between paroxetine and propranolol
Interactions between your drugs
propranolol ↔ paroxetine
Applies to:propranolol and paroxetine
Using propranolol together with PARoxetine may increase the effects of propranolol. Contact your doctor if you experience uneven heartbeats, shortness of breath, bluish-colored fingernails, dizziness, weakness, fainting, or seizure (convulsions). If your doctor does prescribe these medications together, you may need a dose adjustment or special test to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: propranolol
Food can enhance the levels of propranolol in your body. You shoud take propranolol at the same time each day, preferably with or immediately following meals. This will make it easier for your body to absorb the medication. Avoid drinking alcohol, which could increase drowsiness and dizziness while you are taking propranolol. Propranolol is only part of a complete program of treatment that also includes diet, exercise, and weight control. Follow your diet, medication, and exercise routines very closely.
Applies to: paroxetine
Alcohol can increase the nervous system side effects of PARoxetine such as dizziness, drowsiness, and difficulty concentrating. Some people may also experience impairment in thinking and judgment. You should avoid or limit the use of alcohol while being treated with PARoxetine. Do not use more than the recommended dose of PARoxetine, and avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medication affects you. Talk to your doctor or pharmacist if you have any questions or concerns.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.